# SDR COMA9860098

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Contaminated
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED, DUE TO AIRSPEED COMPARATOR WARNING MESSAGE.  DRAINED WATER FROM PITOT STATIC SYSTEM.
